# SDR DHL2000715017

- Difficulty date: October 9, 2000
- Submitted: November 5, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD BS 178 IS CRACK AT RBL 10 AND WL 300.  INSTALLED DOUBLER REPAIR PER SB-727-53-146.  SIZE OF DOUBLER 6 X 7 INCHES.
